methyl steroid packPosted by Owen on 12/03/98 at 00:00 (002486)
Have any of you taken methylprednisolone tablets for the inflamation associated with pf? It's a steroid that is taken over 6 days-6 pills first day, 5 pills second day,and so forth. I took a pack several months ago and am now taking another. A podiatrist prescribed it--at my urging this time. If you used it, was it successful and did you use it in combination with anything else-either meds or activities?
Re: methyl steroid packMarie on 12/03/98 at 00:00 (002493)
I ALSO TOOK THE STEROID DOSE PACK- TWICE IN 2 MONTHS AND I REALLY THINK IT HELPED ALOT. IT GOT RID OF THE SEVERE STABBING, BURNING PAIN I WAS HAVING 24 HOURS A DAY. IT MADE MY FACE RED AS A BEET LIKE I HAD GOTTEN SUNBURNED BUT IT WAS WORTH IT. I DIDN'T USE ANY OTHER MEDICATIONS WHILE TAKING THEM. I STILL GET SEVERE PAIN IN MY FOOT AFTER STANDING OR TRYING TO WALK FOR 15-20 MINS, BUT NOT HAVING THAT HORRIBLE PAIN 24 HOURS A DAY MADE THE RED FACE WORTH IT FOR ME.
Re: methyl steroid packBea Klug on 12/03/98 at 00:00 (002495)
Be careful of steroids, there are many very nasty side effects.
Re: methyl steroid packjanet on 12/13/98 at 00:00 (002666)
did the side effect of the 'beet-red face' go away after you stopped taking the methyl steroid pack?
Re: methyl steroid packLORI on 12/17/98 at 00:00 (002736)
! I took this and ended up in the emergency room..W/ brain swelling..I was in so much pain ..Please be wary of these
Re: methyl steroid packTory on 12/27/98 at 00:00 (002855)
I have taken steroid pack twice in last 2 years - once after rolling and totalling my car (guardian angels looking after me bigtime - just a few bunps and overall soreness!)and once after hurting my knee. each time I felt great while taking the pills, but as soon as I was off them, my feet really killed me. Thought it was a fluke the first time, that I'd 'overdone' it. Second time I was careful and didn't matter.